Vol 2, No 1 (2013)

International Journal of Statistics and Probability, Vol. 2, No. 1, February 2013

Table of Contents

Articles

Claudio Giovanni Borroni, Paola Maddalena Chiodini
PDF
p1
Shaowei Zhang
PDF
p16
Samir Ben Hariz, ALI KABUI
PDF
p24
Seung-Hwan Lee, Philip Deng, Eun-Joo Lee
PDF
p44
Amadou KAMAGATE, Ouagnina HILI
PDF
p53
Wenhao Gui
PDF
p63
Mariangela Zenga, Marshall H. Adele, Giordano Sabrina
PDF
p73
David Olive
PDF
p90
Steve Su, Abeer Hasan, Wei Ning
PDF
p101
Kouji Yamamoto, Ryota Shinjo, Sadao Tomizawa
PDF
p108
Theodosia Prodromou
PDF
p113


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.